RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 100(142), Number 1(5), Pages 132–136 (Mi msb2862)  

This article is cited in 2 scientific papers (total in 2 papers)

Independent systems of defining relations for a free periodic group of odd exponent

V. L. Shirvanyan


Abstract: Independent systems of defining relations are found for free periodic groups of odd exponent $n$ with $n\geqslant665$.
Bibliography: 3 titles.

Full text: PDF file (568 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 29:1, 119–122

Bibliographic databases:

UDC: 519.444
MSC: 20F05, 20E05, 20F50
Received: 16.10.1975

Citation: V. L. Shirvanyan, “Independent systems of defining relations for a free periodic group of odd exponent”, Mat. Sb. (N.S.), 100(142):1(5) (1976), 132–136; Math. USSR-Sb., 29:1 (1976), 119–122

Citation in format AMSBIB
\Bibitem{Shi76}
\by V.~L.~Shirvanyan
\paper Independent systems of defining relations for a~free periodic group of odd exponent
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 100(142)
\issue 1(5)
\pages 132--136
\mathnet{http://mi.mathnet.ru/msb2862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=498865}
\zmath{https://zbmath.org/?q=an:0345.20042}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 29
\issue 1
\pages 119--122
\crossref{https://doi.org/10.1070/SM1976v029n01ABEH003655}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976EV78700009}


Linking options:
  • http://mi.mathnet.ru/eng/msb2862
  • http://mi.mathnet.ru/eng/msb/v142/i1/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. S. I. Adian, “New estimates of odd exponents of infinite Burnside groups”, Proc. Steklov Inst. Math., 289 (2015), 33–71  mathnet  crossref  crossref  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:150
    Full text:45
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019